# SDR USAA010581

- Difficulty date: May 31, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 660
- Part time: 51,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH, BS 660, 14L.  REMOVED DAMAGED WEB, FABRICATED AND INSTALLED NEW WEB PER BAC DRAWING 143N8339 AND SRM 51-10-00.  (M)
